# SDR AMCR200500002

- Difficulty date: March 31, 2005
- Submitted: April 4, 2005
- Operation: General aviation
- Aircraft: N527AC
- Make and model: Braero BAE125800A
- Aircraft serial: 258104
- Aircraft time: 8,818 hours, 5,873 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Motor
- Condition: Overheated
- Location: Boost Pump
- Part time: 1,445 hours, 1,896 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, F, E

## Discrepancy

ON TAKE-OFF ROLL, CREW GOT AN APU FIRE IND, BOTH BELL, ANNUNCIATION. WITH APU MASTER SWITCH ALREADY OFF, FIRED EXTINGUISHER, EXITED RUNWAY, STOPPED. WITH FIRE ANNUN STILL ILLUMINATED AN EVAC TOOK PLACE. CLEARED AC, BATTERY PWR WAS TURNED ON, FIRE ANNUNCIATION WAS GONE. NO IND THAT ACTUAL FIRE TOOK PLACE. AC WAS TOWED BACK TO HANGAR. AFTER THOROUGH INVESTIGATION, MAINT FOUND THAT APU FUEL BOOST PUMP MOTOR HAD OVERHEATED. WITH MOTOR COVER REMOVED, REAR BRG/BRUSH AREA WAS MILDLY CHARRED.  EVIDENCE OF POSSIBLE FUEL MIGRATION INTO MOTOR. CHECKS OF ALL APPLICABLE COMPONENTS, AC WAS OPERATED, TEST-FLOWN WITH NO FURTHER PROBLEMS. ESTIMATED TIME FIRE WARNING TOOK PLACE AFTER APU WAS SHUTDOWN WAS ABOUT 4 MINUTES.
